# SDR UALA2012102206025

- Difficulty date: October 21, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 78,723 hours, 22,756 cycles
- Engine: Pwa PW2037
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 8745
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OVHT NR 2 LOOP, RTFL.  ACCOMPLISHED HIGH POWER RUN, AFTER 3-5 MIN GOT STATUS MSG LEFT ENGINE OVERHEAT LP2, NO OVERHEAT LIGHT ON PANEL, MSG WENT OUT WHEN BLEED TURNED OFF, OR WHEN THROTTLE PULLED BACK TO APPROX 70 PERCENT N1.  MAINT TEXT: SHOULD READ MSG LEFT ENGINE FIRE LP2 NO FIRE LIGHTS.  REPLACED NR 1 ENGINE, UPPER CORE LOOP (#2) REF MM26-11-01-0401.  NO HELP.  MSG RETURNED DURING PWR RUN.
